# SDR 95ZZZX2730

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83RA
- Make and model: Piper PA-31
- Aircraft serial: 31638
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Spring
- Part number: 756265
- Condition: Broken
- Location: Door Actuator
- Part time: 100 hours
- Component: Ozone, 455946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OPERATOR REPORTED A GEAR DOOR COULD POSSIBLY BE OPEN.  TROUBLESHOOTING PROCEDURES IN MM FOLLOWED, BUT NO FAULT FOUND.  GEAR WAS RETRACTED WITH MANUAL PUMP AND RT DOOR OPENED.  TROUBLE WAS DETERMINED TO BE IN THE DOOR ACTUATOR.  WHEN IT WAS DISASSEMBLED, THE LOCK SPRING WAS IN 5 PIECES.  THIS ACTUATOR HAD THE SEALS, SPRING, AND LOCKING BALLS REPLACED APPROXIMATELY 100 HOURS PRIOR.  SPRING AND SEALS REPLACED, AND ADJUSTMENTS MADE.  AIRCRAFT RETURNED TO SERVICE.
